# SDR SIMA20120404001

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 26,449 hours, 23,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR HARD TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED ROD VI OF PASSENGER DOOR AND PRESSURIZATION CHECK.  ALL OPERATIONAL CHECKS AND GAP MEASUREMENTS GOOD.  NRWC 711-CMH-00702.  AIRCRAFT RETURNED TO SERVICE.
